PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 63 (77), pp. 143--146 (1998)
Integration of the perturbated Jacobi problem
Vladimir Dragovi\'cMatemati\v cki institut, Beograd, Yugoslavia
Abstract: It is shown that recently obtained family of integrable potential perturbations of the Jacobi problem for the geodesics on the ellipsoid can be integrated by separation of variables in the elliptic coordinates. The way of reduction to the Liouville case is demonstrated and the complete integral of the Hamilton--Jacobi equation is given.
Classification (MSC2000): 58F05
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts